Minimum multiway cuts in trees

Péter L. Erdos, András Frank, László Székely

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We compare three lower bounds for the minimum cardinality of a multiway cut in a graph separating a given set S of terminals. The main result is a relatively short algorithmic proof for a simplified version of a min-max theorem of the first and the third authors asserting that the best of the three lower bounds is actually attainable if every circuit of the graph contains a terminal node.

Original languageEnglish
Pages (from-to)67-75
Number of pages9
JournalDiscrete Applied Mathematics
Volume87
Issue number1-3
DOIs
Publication statusPublished - Oct 5 1998

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this